# SDR COMA9660155

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 601R861361
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

'NOSE DOOR OPEN' WARNING IN FLIGHT AFTER GEAR EXTENSION.  ADJUSTED NOSE GEAR DOOR PROX SENSORS.
